Tuesday, March 27, 2007

Anna Nicole's Lethal (9) Drug Cocktail!



Authorities have revealed that nine drugs were found in Anna Nicole Smith's blood, causing her to overdose. According to Broward County medical examiner Dr. Joshua Perper, Smith died from a lethal combination of drugs and an infection from an abscess on her rear end, where she had been injecting herself with meds.

The drugs found in Smith's system included:
· Trichloroethanol (a sedative and hypnotic)
· Trichloroacetic acid (treatment of warts, including genital warts)
· Diphenhydramine hydrochloride (an antihistimine and sedative)
· Clonazepam (aka Klonopin; used for treating anxiety)
· Diazepam (muscle relaxant, used for treating anxiety, insomnia)
· Nordiazapam (sedative)
· Temazepam (a sedative and hypnotic)
· Oxazepam (a muscle relaxant and sedative)
· Lorazapam (anti-nausea, sedative, muscle relaxant)

Several days leaving up to her death on February 8, Smith began experiencing chills, vomiting, and her temperature rose to 105 degrees, Dr. Perper said at the press conference Monday. On the morning she passed away, she reported feeling weak, needed help getting to the bathroom, and was found unresponsive and unsconcious hours later.

Clare Waismann, executive director of the Waismann Method and Registered Addiction Specialist, talks about Anna Nicole's death and whether it could have been prevented.

Anna Nicole was prescribed a number drugs from several different doctors. Who's job was it to monitor Anna's prescription drug intake?

"That's the sad part of the story. A large number of patients do that -- take many drugs prescribed by different doctors. There is no tracking for that, no connection between pharmacy computers. It would be very simple to do. In Anna's case, she was in such a state of depression that somebody should have been responsible around her. The doctors wouldn't have known. But someone around her should have been paying attention."

The autopsy report found 9 different prescription drugs in Anna's system. Was it a lethal combination?

"Well, just too much of any one of those things would have done it. Benzodiazepines and opiates are calming drugs, to help you relax." But they can suppress a person's pulmonary system until they stop breathing." "You never know when your metabolism is gonna say 'It's too much.' For someone who takes a high level of meds, like Anna, one day when your body is weak you can overdose. Her immune system was shot because of the infection that was in her body. Her body couldn't handle too much. And that's why patients overdose. They take an amount that they're used to, but their body is weak and it kills them."

So there was no way to predict that this was going to happen?

"In her interviews a few days before, you could see every alert sign. Her depression was apparent, and for obvious reasons. When someone doesn't want to feel, they keep taking a little more, and a little more so they won't feel, so they can sleep. Her having access to that many drugs was absurd. She needed to be in a safe environment."

Source
|
|

Links to this post:

Create a Link

<< Home